Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in the groin area, lower back. On pain medication. Need to find the root cause

I have been having issues for over two years now with my feet , right groin area, and lower back. First my feet when walking feels like I m walking on needles of mush. Second my right groin area hurts and is tender to the touch and is swelled somewhat, this is worst when I need to have a bowel movement . Third my lower back hurts bad and makes it hard to get up after standing or walking for long periods of time. Right now I am on pain medication and my Doctor just keeps raising the dosage. I want to try to figure out what is wrong instead of being doped up all the time.
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.
It seems to be due to compression of nerve roots at lower back which causes radiation of pain to lower limb(radiculopathy).A physical examination is necessary to find out the exact cause.
You need to consult an neurophysician who will advise you an MRI scan of the spine to assess nerve root compression.
Hope this will helps you
Wishing you good health...
Dr Saurabh Gupta.
Orthopaedic Surgeon
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be due to a nerve root compression at the level of lumbar spine. You need to get an MRI scan of the area done and consult a neurophysician for proper diagnosis and treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor